# SDR UALA2011110906124

- Difficulty date: November 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 51,302 hours, 6,107 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY CEILING LIGHT FLIGHT DECK INOP.   RELAMPED OP CHECK NORMAL.
